MAUDE Adverse Event Report: MEDCOMP 14F X 28CM PC SPLIT CATH III

MEDCOMP 14F X 28CM PC SPLIT CATH III
Model Number ASPC28-3PCE.
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint and returned sample were forwarded to the contract device manufacturer for evaluation.
 
Event or Problem Description
The patient took out the catheter inserted the day before.The suture wing and the suture were still attached to the patient's skin, the suture was not ripped off.The catheter separated from the suture wing.
 
Additional Manufacturer Narrative
Based on the investigation performed and the results of the pull-test inspection, a root cause could not be attributable to manufacture process.We are unable to determine the exact cause of the event; however, it appears that at some point enough force was applied to the catheter to dislodge it from the suture wing.

Brand Name
14F X 28CM PC SPLIT CATH III
Common Device Name
SPLIT CATH III
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7682727
Report Number2518902-2018-00043
Device Sequence Number1398302
Product Code MSD
UDI-Device Identifier00884908003758
UDI-Public884908003758
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date09/09/2021
Device Model NumberASPC28-3PCE.
Device Catalogue NumberASPC28-3PCE.
Device Lot NumberMHTV770
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/13/2018
Supplement Date Received by Manufacturer06/13/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight90